The Janus face of legal pluralism for the rule of law promotion in sub-Saharan Africa

The Janus face of legal pluralism for the rule of law promotion in sub-Saharan Africa

Title: The Janus face of legal pluralism for the rule of law promotion in sub-Saharan Africa
Author: Gebeye, Berihun Adugna
Year: 2019
Periodical: Canadian Journal of African Studies (ISSN 0008-3968)
Volume: 53
Issue: 2
Pages: 337-353
Language: English
Geographic term: Subsaharan Africa
External link: https://www.tandfonline.com/doi/abs/10.1080/00083968.2019.1598452